# SDR CALA2015111994849

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 99,670 hours, 15,686 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 28L & 38R ALSO CEILING PANEL 35 LT SIDE EMER LIGHTS INOPERATIVE.  RELAMPED SEAT ROWS 28LH, 34LH, 35LH & 33RH.  OPERATIONS CHECKED GOOD.
